Energy functions for dynamical systems

    2010, Volume 15, Numbers 2-3, pp.  185-193

    Author(s): Grines V. Z., Pochinka O. V.

    The paper contains exposition of results devoted to the existence of an energy functions for dynamical systems.
    Keywords: Lyapunov function, energy function, Morse–Smale system
    Citation: Grines V. Z., Pochinka O. V., Energy functions for dynamical systems, Regular and Chaotic Dynamics, 2010, Volume 15, Numbers 2-3, pp. 185-193

    Access to the full text on the Springer website